MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS, LP; CIRCLAMP W/1.3CM BELL ST - REPROCESSED

CENTURION MEDICAL PRODUCTS, LP; CIRCLAMP W/1.3CM BELL ST - REPROCESSED
Catalog Number 330CRK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/15/2024, "circlamp was used for male circumcision and surgicel was applied to stop excessive bleeding.Surgery was not required".The product is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 3/15/2024, "circlamp was used for male circumcision and surgicel was applied to stop excessive bleeding.Surgery was not required".

Common Device Name
CIRCLAMP W/1.3CM BELL ST - REPROCESSED
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS, LP
301 catrell drive
howell MI 48843 1703
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19124649
Report Number1824619-2024-00006
Device Sequence Number15365543
Product Code HFX
UDI-Device Identifier10653160309901
UDI-Public10653160309901
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number330CRK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown